TheKissups

Unisom SleepGels Reviews - What Is It?

WARNING: DO NOT BUY Unisom SleepGels Until You Read This Review!
Is it a Scam? Does It Really Work? Check Ingredients, Side Effects and More! Emily Butler

Unisom SleepGels are manufactured by an American badly-known company that has its own website. The site is not informative enough. It lacks information on the offered products which also include Unisom SleepTabs, Unisom SleepMelts, Unisom Liquid, and Unisom PM Pain. Unisom SleepGels are claimed to give a relaxing sleep to people experiencing sleep troubles. It is made in the form of gels which makes it more convenient to use. Unisom Sleep Gels help users to fall asleep quickly and to wake up with zip. The softgels are filled with liquid and are said to be safe and non-habit forming.

Ingredients of Unisom SleepGels - Does It Really Work? Is It a Scam?

The official website of the product doesn't give the whole list of ingredients of Unisom SleepGels, however, it is mentioned that its main ingredient is Diphenhydramine. I managed to make a research and found out that it is an antihistamine. It means that this substance decreases the effects of natural chemical histamine in the human body. It should be mentioned that histamine leads to such symptoms as itching, sneezing, runny nose, and watery eyes.

In general, Diphenhydramine is used to treat skin rash, runny nose, sneezing, itching, hives, watery eyes, and other symptoms of a cold or allergy. It is also used to induce sleep, to treat motion sickness, and to treat some symptoms of Parkinson's disease. Before starting to use any product containing diphenhydramine, it is recommended to consider the following information. Don't use it if you are allergic to it. Be careful if you suffer from the following medical conditions:

  • bladder obstruction or other urination problems;
  • blockage in your digestive tract (stomach or intestines);
  • a colostomy or ileostomy;
  • asthma, chronic obstructive pulmonary disease (COPD), or other breathing disorder;
  • liver or kidney disease;
  • cough with mucus, or cough caused by smoking, emphysema, or chronic bronchitis;
  • glaucoma;
  • heart disease, low blood pressure;
  • if you take potassium
  • a thyroid disorder.

While using diphenhydramine avoid driving a car, operate any machinery, or perform any hazardous activities as you may feel dizzy. It is advised not to use alcohol. Inactive ingredients of Unisom SleepGels are: Macrogol 400, sorbitol, glycerol, gelatin, propylene glycol, shellac, brilliant blue FCF, titanium dioxide, and purified water.

Customer Reviews - Does It Have Any Side Effects?

The manufacturer doesn't give complete information of possible side effects of Unisom SleepGels, so I had to make my own investigation. The main ingredient of the product, diphenhydramine, can lead to a great number of adverse effects, namely drowsiness, constipation, blurred vision, dizziness, stomach upset, or dry nose/mouth/throat. If you are suffering from any of these effects, talk to your doctor as soon as possible. To relieve dry mouth, it is advised to suck ice bits or hard candy, chew a gum, or simply drink plenty of water.

If your doctor has prescribed you this medication, you may be aware that the benefit is greater than possible side effects. Inform your doctor if you have any of the following side effects: difficulty urinating, mental or mood changes, fast or irregular heartbeat. Ask for immediate medical help if you suffer from seizures.

Very few people may have a serious allergic reaction but in case of any symptoms contact you doctor (rash, swelling, itching, trouble breathing, severe dizziness). You may also have hives, little or no urinating, tightness in your jaw or neck, uncontrollable tongue movements, confusion.

"Took one at 730pm as I did not sleep all night night before. Couldn't wait for a loooong sleep. 2 hours later, took another. Hour after that, I still feel nothing"

"Tried these last night because i suffer with insomnia, 30 minutes after taking 1 i started having tremors, uncontrollable shaking of the body which lasted over an hr. Now this morning i woke up with an ugly face rash"

"I do not recommend. I started to feel very drowsy all day and extremely depressed. I figured out it might be caused by the Unisom and stopped using it"

Where To Buy Unisom SleepGels?

Unisom SleepGels are available on Walgreens, Walmart, CVS Pharmacy, Amazon, Target. However, I would recommend buying these gels on the product's official website only.

My Final Summary

I am not sure whether Unisom SleepGels can really fight the problem of insomnia and problems with sleep as it has a lot of drawbacks. First of all, the product has a great risk of side effects and is harmful to the human health. You should take a lot of precautions before starting to use the product. You can't use it if you suffer from any medical condition listed higher. It can be fatal for little children, so it should be kept out of reach of your kids.

However, Unisom SleepGels offer some advantages as well. It is quite inexpensive and is available on a great number of websites.

Unlike many over-the-counter brands, Unisom SleepGels contain a single active ingredient. If you experience any side effects you will know which substance you are allergic to. The product doesn't form a habit when used as directed. Taking all these data into consideration, I cannot recommend taking Unisom SleepGels to usage as the market is full of products which really can effectively solve sleep problems.

Affordable Alternative

Many doctors are sure that the problem of insomnia can be solved with the help of such natural substances as Melatonin, Valerian Root Extract, L-Theanine, Lemon Balm, Chamomile Flower. These are calming substances which remove sleep problems in the natural way without harm to the human health.

I agree with them. Studying many products I can say that there is a product containing all these ingredients - Alteril and it is really great! I certainly recommend you to read my review about Alteril, you'll be pleasantly surprised!